Alert archive / Nebraska / Flash Flood Warnings in 2004

Flash Flood Warning 22, NWS Omaha, NE

May 29, 2004Nemaha County, Nebraska

NWS Omaha, NE issued this flash flood warning at May 29, 2004, 9:59 PM CDT for Nemaha County, Nebraska. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2004, 9:59 PM CDT (02:59 UTC)
Expired
May 30, 2004, 4:00 AM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

County Nemaha County, NE

The radar

The Omaha radar (KOAX), 110 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 11:00 PM CDTFLASH FLOODAuburn, NEWATER A FEW INCHES DEEP FLOWING OVER NUMEROUS ROADS, NO ROADS CLOSED THOUGH.
May 29, 11:00 PM CDTFLASH FLOODAuburn, NEWATER A FEW INCHES DEEP FLOWING OVER NUMEROUS ROADS, NO ROADS CLOSED THOUGH.
May 29, 11:00 PM CDTFLASH FLOODAuburn, NEWATER A FEW INCHES DEEP FLOWING OVER NUMEROUS ROADS, NO ROADS CLOSED THOUGH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2004-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1892 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2004-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1892 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KOAX 300301
FFWOAX
NEC127-300900-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA NE
959 PM CDT SAT MAY 29 2004

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NEMAHA COUNTY IN SOUTHEAST NEBRASKA

* UNTIL 400 AM CDT

* AT 955 PM CDT...RADAR INDICATED VERY HEAVY RAIN HAS FALLEN ACROSS 
THE WARNED AREA. LOCAL SPOTTERS IN NEMAHA COUNTY HAVE ALREADY 
RECORDED 3.25 INCHES OF RAIN THIS EVENING...WITH ADDITIONAL 
THUNDERSTORMS WITH HEAVY RAIN POSSIBLE THROUGH MIDNIGHT. 

* SOME LOCATIONS AFFECTED INCLUDE...
  AUBURN...BROCK...JOHNSON...JULIAN...PERU.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. IN ADDITION...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD.
AS LITTLE AS SIX INCHES OF WATER CAN CAUSE YOU TO LOSE CONTROL. THIS
INCLUDES PICKUP TRUCKS AND SPORT UTILITY VEHICLES.

LAT...LON 4052 9573 4027 9559 4027 9603 4051 9606

$$

DEWALD
1 follow-up statement
000 
WGUS73 KOAX 300444
FFSOAX
NEC127-300900-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1141 PM CDT SAT MAY 29 2004

...A FLASH FLOOD WARNING CONTINUES FOR NEMAHA COUNTY UNTIL 400 AM 
CDT...

AT 1141 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
HEAVY THUNDERSTORMS HAD MOVED EAST OF THE WARNED AREA. 
HOWEVER...ADDITIONAL THUNDERSTORMS WILL MOVE INTO THE AREA BY 100 AM 
AND BEYOND. ADDITIONAL HEAVY RAIN WILL BE POSSIBLE AT THAT TIME. 
LOCAL LAW ENFORCEMENT REPORTED WATER A FEW INCHES DEEP FLOWING OVER 
A FEW ROADS NEAR AUBURN...BUT NO ROADS WERE REPORTED CLOSED. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF ROAD AND STREAM FLOODING. DO NOT DRIVE INTO FLOODED AREAS.
MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS.

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. AS LITTLE AS SIX
INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. THIS
INCLUDES PICKUP TRUCKS AND SPORT UTILITY VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT...OR HAS A HIGH
PROBABILITY OF OCCURRING.

LAT...LON 4051 9573 4028 9558 4027 9603 4051 9605

$$

DEWALD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at May 29, 2:50 PM CDT, 7 hours 9 minutes earlier.

Area forecast discussion, May 29, 2:50 PM CDT, 7 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
250 PM CDT SAT MAY 29 2004

.DISCUSSION...
MAIN PROBLEMS SURROUND SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL
TONIGHT.

18Z SURFACE ANALYSIS PLACES A WARM FRONT JUST TO THE NORTH OF THE
CWA INTO SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA.  ANOTHER
BOUNDARY...THOUGH MUCH MORE DIFFICULT TO PICK OUT APPEARS TO BE FROM
NORTH CENTRAL KANSAS INTO SOUTHEAST KANSAS.  THE GFS DOES NOT REALLY
PICK UP ON THE SOUTHERN BOUNDARY...WHILE THE ETA MAKES IT A MAIN
FOCUS FOR THUNDERSTORM DEVELOPMENT.  AGREE WITH SPC DISCUSSION THAT
ELEMENTS ARE IN PLACE FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK WITH
INCREASING LOW LEVEL MOISTURE...AND AMPLE 0-6KM SHEAR FOR
SUPERCELLS.  ONE PROBLEM IS THAT THE 18Z OAX SOUNDING DOES SHOW A
RATHER STRONG CAP STILL IN PLACE...HOWEVER THE TOP SOUNDING
INDICATES SOME COOLING HAS TAKEN PLACE SINCE 12Z BETWEEN 850 AND 700
MB WHICH SHOULD CONTINUE TO ERODE THE CAP.   THINK THAT AS THE UPPER
LEVEL WAVE TO THE WEST CONTINUES TO LIFT INTO THE AREA THAT SHOULD
ALSO HELP GET THINGS GOING WITH EXPLOSIVE DEVELOPMENT EXPECTED.

HAVE SOME CONCERN ABOUT THE HEAVY RAIN POTENTIAL AS WELL...WITH
PRECIPITABLE WATER VALES OVER 1.5 INCHES FORECAST ACROSS MUCH OF THE
CWA.  ONE INHIBITING FACTOR IS THAT THE SYSTEM COULD BE PROGRESSIVE
AS CORFIDI VECTORS SUGGEST THE OVERALL MCS SHOULD CONTINUE TO MOVE
EAST TONIGHT AND NOT STALL OUT.  AFTER MUCH DISCUSSION DECIDED TO
ISSUE A FLOOD WATCH TONIGHT OVER THE ENTIRE CWA SINCE THE ENTIRE
AREA COULD SEE HEAVY RAIN AMOUNTS APROACHING FLASH FLOOD GUIDANCE
VALUES...AND THE HPC EXCESSIVE RAINFALL OUTLOOK ALSO COVERS THE
ENTIRE CWA.

THE SURFACE SYSTEM MOVES EAST OF THE AREA BY SUNDAY MORNING...AND
WILL BRING AN END TO THE RAIN CHANCES FOR A TIME...HOWEVER HAVE SOME
CONCERN THAT A FEW SHOWERS OR THUNDERSTORMS COULD DEVELOP IN THE
AFTERNOON AS THE UPPER LEVEL TROUGH MOVES THROUGH.  850-500 MB LAPSE
RATES BECOME RATHER STEEP BY SUNDAY AFTERNOON...SO WILL CARRY A
CHANCE POP TO COVER.  STEEP LAPSE RATES THEN CONTINUE MONDAY
AFTERNOON...WITH THE COLD POCKET ALOFT STILL FORECAST TO BE OVER THE
REGION...SO ANOTHER SMALL POP LOOKS WARRANTED.

KEPT THINGS DRY TUESDAY THROUGH THURSDAY AS HIGH PRESSURE LOOKS TO
DOMINATE AT THE SURFACE AND A RIDGE BUILDS IN ALOFT.  BROUGHT IN THE
NEXT CHANCE OF STORMS ON FRIDAY WITH ANOTHER ROUND OF WARM AIR
ADVECTION.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLOOD WATCH UNTIL 4 AM SUNDAY FOR THE ENTIRE OAX NEBRASKA CWA.
IA...FLOOD WATCH UNTIL 4 AM SUNDAY FOR THE ENTIRE OAX IOWA CWA.

&&

NOTE...EFFECTIVE 1200 UTC JUNE 8TH THE AWIPS PRODUCT IDENTIFIER
/PID/ FOR THE AREA FORECAST DISCUSSION ISSUED BY OMAHA WFO WILL
CHANGE TO OMAAFDOAX.  THE WMO CODE WILL REMAIN FXUS63 KOAX.

KING
Hazardous weather outlook, May 29, 4:40 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
440 PM CDT SAT MAY 29 2004

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-300500-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
440 PM CDT SAT MAY 29 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SUNDAY

A MAJOR OUTBREAK OF SEVERE WEATHER IS EXPECTED THIS EVENING. SEVERE
THUNDERSTORMS WILL CONTINUE TO DEVELOP...BECOMING WIDESPREAD AFTER
600 PM CDT. THERE APPEARS TO BE A SIGNIFICANT TORNADO THREAT ACROSS
THE OUTLOOK AREA...ESPECIALLY ACROSS SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA. OTHER HAZARDS INCLUDE LARGE HAIL...POSSIBLY UP TO
BASEBALL SIZE OR LARGER...AND STRONG WIND GUSTS OF 60 TO 80 MPH
OR HIGHER.  ONCE THUNDERSTORMS DEVELOP...VERY HEAVY RAINFALL WILL
ALSO BE POSSIBLE...WITH SOME AREAS RECEIVING FROM ONE TO THREE INCHES
OF RAIN. THIS MAY LEAD TO AREAS OF FLASH FLOODING...ESPECIALLY ALONG
AND SOUTH OF A LINE FROM COLUMBUS TO TEKAMAH.

THE STORM PREDICTION CENTER HAS PLACED NEARLY THE ENTIRE OUTLOOK
AREA IN A HIGH RISK OF SEVERE WEATHER...AND TORNADO WATCHES REMAIN IN
EFFECT UNTIL 1000 PM CDT. A FLOOD WATCH ALSO IS IN EFFECT THROUGH
400 AM CDT.

THIS IS A SERIOUS SITUATION. PLEASE REVIEW SAFETY PLANS AT THIS
TIME...AND BE PREPARED TO IMPLEMENT THEM SHOULD WARNINGS BE ISSUED.
ONCE THUNDERSTORMS DEVELOP...THEY SHOULD QUICKLY BECOME SEVERE.

A COLD FRONT MOVING INTO THE REGION...COMBINED WITH A STRONG UPPER
LEVEL DISTURBANCE...ALONG WITH AMPLE LOW LEVEL MOISTURE AND
STRONG INSTABILITY ARE THE PRIMARY REASONS FOR THE SEVERE
WEATHER OUTBREAK.

A SLIGHT CHANCE OF THUNDERSTORMS WILL STILL EXIST EARLY SUNDAY
MORNING AND AGAIN SUNDAY AFTERNOON...BUT SEVERE WEATHER IS NOT
EXPECTED WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MONDAY ACROSS THE
OUTLOOK AREA...AND AGAIN NEXT FRIDAY NIGHT. INSTABILITY WILL BE
LIMITED...AND SEVERE WEATHER IS UNLIKELY FROM THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE REQUIRED THIS EVENING. BE PREPARED
TO ACT QUICKLY ONCE THUNDERSTORMS DEVELOP IN YOUR AREA.

DEWALD

In the hours before

Local storm report, May 29, 8:50 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
850 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             8 N CROFTON             42.85N 97.50W
05/29/2004  0.75 INCH        KNOX               NE   CO-OP OBSERVER

            HAIL COVERED THE GROUND.

0845 PM     FLASH FLOOD      CREIGHTON               42.47N 97.91W
05/29/2004                   KNOX               NE   TRAINED SPOTTER

            WATER COVERED THE ROAD IN NUMEROUS LOCATIONS. MANY GRAVEL
            ROADS UNDER WATER.

&&

DEWALD
Local storm report, May 29, 8:52 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
852 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLASH FLOOD      PLAINVIEW               42.35N 97.79W
05/29/2004                   PIERCE             NE   TRAINED SPOTTER

            WATER COVERED THE ROAD IN NUMEROUS LOCATIONS.

&&

DEWALD
Local storm report, May 29, 9:05 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
905 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             LINDSAY                 41.70N 97.69W
05/29/2004  2.75 INCH        PLATTE             NE   EMERGENCY MNGR

            WINDSHIELDS KNOCKED OUT. WINDOWS ON HOMES BROKEN. SIDING
            ON HOMES DAMAGED.

&&

DEWALD
Local storm report, May 29, 9:07 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
907 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND DMG     TREYNOR                 41.23N 95.61W
05/29/2004                   POTTAWATTAMIE      IA   LAW ENFORCEMENT

            POWER LINES BLOWN DOWN.

0853 PM     HAIL             FAIRBURY                40.14N 97.18W
05/29/2004  1.00 INCH        JEFFERSON          NE   EMERGENCY MNGR

&&

DEWALD
Local storm report, May 29, 9:16 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
916 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0910 PM     FLASH FLOOD      CREIGHTON               42.47N 97.91W
05/29/2004                   KNOX               NE   EMERGENCY MNGR

            WATER FLOWING OVER ROAD ON HIGHWAY 13 SOUTH OF CREIGHTON
            AND HIGHWAY 59 WEST OF CREIGHTON.

0910 PM     FLASH FLOOD      5 S CREIGHTON           42.39N 97.91W
05/29/2004                   ANTELOPE           NE   EMERGENCY MNGR

            8 INCHES OF WATER FLOWING OVER ROAD.

&&

DEWALD
Local storm report, May 29, 9:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA NE
944 PM CDT SAT MAY 29 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             FAIRBURY                40.14N 97.18W
05/29/2004  1.00 INCH        JEFFERSON          NE   EMERGENCY MNGR

0920 PM     HAIL             PLYMOUTH                40.30N 96.99W
05/29/2004  1.00 INCH        JEFFERSON          NE   EMERGENCY MNGR

0925 PM     HAIL             HARBINE                 40.19N 96.97W
05/29/2004  1.00 INCH        JEFFERSON          NE   EMERGENCY MNGR

&&

JEK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:08 PM CDTSevere Thunderstorm WarningOAXAntelope37 min
May 29, 7:15 PM CDTSevere Thunderstorm WarningOAXKnox30 min
May 29, 7:22 PM CDTSevere Thunderstorm WarningOAXPierce23 min
May 29, 7:26 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton34 min
May 29, 7:32 PM CDTTornado WarningOAXGage, Pawnee28 min
May 29, 7:34 PM CDTFlash Flood WarningOAXGage, Jefferson6 hr
May 29, 7:39 PM CDTSevere Thunderstorm WarningOAXJefferson36 min
May 29, 7:43 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox, Pierce32 min
May 29, 7:55 PM CDTSevere Thunderstorm WarningOAXJohnson35 min
May 29, 8:01 PM CDTSevere Thunderstorm WarningOAXPawnee44 min
May 29, 8:03 PM CDTFlash Flood WarningOAXAntelope, Knox6 hr
May 29, 8:12 PM CDTSevere Thunderstorm WarningOAXCedar33 min
May 29, 8:13 PM CDTTornado WarningOAXPawnee47 min
May 29, 8:15 PM CDTSevere Thunderstorm WarningOAXBoone30 min
May 29, 8:30 PM CDTTornado WarningOAXJefferson60 min
May 29, 8:34 PM CDTSevere Thunderstorm WarningOAXOtoe41 min
May 29, 8:41 PM CDTFlash Flood WarningOAXBoone, Pierce6 hr
May 29, 8:43 PM CDTTornado WarningOAXGage47 min
May 29, 8:52 PM CDTSevere Thunderstorm WarningOAXNemaha38 min
May 29, 8:56 PM CDTFlash Flood WarningOAXJohnson, Pawnee6 hr
May 29, 8:59 PM CDTSevere Thunderstorm WarningOAXPawnee46 min
May 29, 9:21 PM CDTSevere Thunderstorm WarningOAXStanton39 min
May 29, 9:32 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson28 min
May 29, 9:59 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Pawnee46 min
May 29, 10:09 PM CDTSevere Thunderstorm WarningOAXBoone, Platte66 min
May 29, 10:28 PM CDTFlash Flood WarningOAXPlatte6 hr
May 29, 10:32 PM CDTSevere Thunderstorm WarningOAXButler, Seward58 min
May 29, 10:34 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline56 min
May 29, 10:58 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Pierce62 min
May 29, 11:43 PM CDTSevere Thunderstorm WarningOAXSaunders32 min
May 30, 12:03 AM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy42 min
May 30, 12:45 AM CDTSevere Thunderstorm WarningOAXSarpy15 min
May 30, 1:07 AM CDTSevere Thunderstorm WarningOAXNemaha, Richardson53 min

Nearby

Flash Flood Warnings in Nebraska, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.